# SDR 2000UALA00085

- Difficulty date: February 21, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 32,886 hours, 19,285 cycles
- Engine: Ge CFM56*
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Module
- Condition: Malfunctioned
- Location: Le Flap/Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW DIVERTED DUE TO A LEADING EDGE SLAT INDICATION PROBLEM.  *S/D*  REPLACED THE LEADING EDGE SLAT/FLAP POSITION INDICATION MODULE AND PERFORMED OPERATIONAL TEST.  ALL POSITION INDICATING LIGHTS OPERATED NORMAL.
